MathSciNet Relay Station
MathSciNet bibliographic data
MR3282500 37K40
Wang, Yun-Po; Tian, Bo; Sun, Wen-Rong; Liu, De-Yin Analytic study on the mixed-type solitons for a $(2+1)$-dimensional $N$-coupled nonlinear Schrödinger system in nonlinear optical-fiber communication. Commun. Nonlinear Sci. Numer. Simul. 22 (2015), no. 1-3, 1305–1312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement